117) A 35-year-old woman with history of smoking 1 ppd x 15 yrs, comes to you 4 months after beginning OC pills. Shortly after starting OCs, she started experiencing headaches twice a week lasting 12 hours. The headaches are bilateral, throbbing, and accompanied by nausea and sensitivity to light and sound. They are heralded by a 50-minute visual disturbance consisting of a “bright, zigzag lines” and then fades away as the headache begins. Upon questioning, she reports occasional similar headaches prior to OC use but they were not this bad and never had visual disturbances earlier. Her physical examination is normal. She is sexually active with one partner and desires effective contraception. Her partner does not like using condoms. The next step in management?
A. Reduce the dose of estrogen in the combination pill
B. Switch to mini pill
C. Ask her to convince her partner to use condoms
D. Reassure her and continue OC Pills
E. Stop OC pills and restart after one month.